Tuples of disjoint NP-sets

Beyersdorff, O (2008) Tuples of disjoint NP-sets. Theory of Computing Systems, 43 (2). 118 - 135 . ISSN 1432-4350



  • Beyersdorff, O
Copyright, Publisher and Additional Information: © 2008, Springer Verlag. This is an author produced version of a paper published in Theory of Computing Systems. Uploaded in accordance with the publisher's self-archiving policy. The original publication is available at www.springerlink.com
Keywords: propositional proof systems, disjoint NP-pairs
  • Published: August 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Aug 2012 13:18
Last Modified: 01 Nov 2016 20:59
Published Version: http://dx.doi.org/10.1007/s00224-007-9023-8
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00224-007-9023-8